Alert archive / Alabama / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 133, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 15, 2007, 4:02 PM CDT for Jefferson County, Alabama. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2007, 4:02 PM CDT (21:02 UTC)
- Expired
- Jun 15, 2007, 4:27 PM CDT
- In force
- 25 min
- Issued by
- NWS Birmingham, AL
- Area
- Counties, with a storm outline in the text
County Jefferson County, AL
The radar
The Birmingham radar (KBMX), 51 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 9.0 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 559 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 1075 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- -1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KBMX 152102
SVRBMX
ALC073-152145-
/O.NEW.KBMX.SV.W.0133.070615T2102Z-070615T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
402 PM CDT FRI JUN 15 2007
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN JEFFERSON COUNTY IN CENTRAL ALABAMA...
THIS INCLUDES THE CITIES OF...TRUSSVILLE...
PINSON-CLAY-CHALKVILLE...LEEDS...IRONDALE...CLAY...CENTER POINT...
CAHABA HEIGHTS...
* UNTIL 445 PM CDT
* AT 400 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
PALMERDALE...OR NEAR CLAY...AND MOVING SOUTH AT 15 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
PINSON-CLAY-CHALKVILLE BY 415 PM CDT...
TRUSSVILLE AND CENTER POINT BY 420 PM CDT...
6 MILES EAST OF CLOVERDALE BY 430 PM CDT...
ALTON BY 435 PM CDT...
LEEDS AND IRONDALE BY 440 PM CDT...
9 MILES NORTHEAST OF CAHABA HEIGHTS BY 445 PM CDT...
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3376 8665 3376 8655 3367 8653 3361 8656
3357 8656 3356 8653 3353 8653 3352 8657
3347 8662 3348 8667 3343 8673 3381 8672
$$
171 follow-up statement
000
WWUS54 KBMX 152127
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
426 PM CDT FRI JUN 15 2007
ALC073-152136-
/O.CAN.KBMX.SV.W.0133.000000T0000Z-070615T2145Z/
JEFFERSON AL-
426 PM CDT FRI JUN 15 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JEFFERSON COUNTY
IS CANCELLED...
THE THREAT OF SEVERE WEATHER HAS ENDED. THE STORMS THAT PROMPTED THE
WARNING HAVE WEAKENED.
LAT...LON 3376 8665 3376 8655 3367 8653 3361 8656
3357 8656 3356 8653 3353 8653 3352 8657
3347 8662 3348 8667 3343 8673 3381 8672
$$
17What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 3:12 PM CDT, 50 minutes earlier.
Area forecast discussion, Jun 15, 3:12 PM CDT, 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 312 PM CDT FRI JUN 15 2007 .DISCUSSION...TRICKY SHORT TERM FORECAST ONCE AGAIN TODAY AND INTO THIS EVENING...DUE TO SCATTERED SHOWERS AND THUNDERSTORMS. INTO THE LONG TERM...THE PICTURE IS STARTING TO CLEAR UP JUST A BIT...AND RAIN CHANCES ARE LOOKING A BIT BETTER THAN THEY WERE YESTERDAY AT THIS TIME. ONE MORE SHORT WAVE ROTATING SOUTH/SOUTHWESTWARD AROUND THE EAST COAST CLOSED LOW WILL WORK INTO THE FORECAST AREA THIS EVENING... INTO AN ENVIRONMENT OF MODERATE PW AMOUNTS...AND AMPLE INSTABILITY. WITH SUFFICIENT SHEAR AND COLD AIR ALOFT...STORMS WILL NEED TO BE WATCHED CLOSELY. AFTER THIS SHORT WAVE ROTATES ON BY...RAIN CHANCES DIMINISH...AND SIGNIFICANT POPS DO NOT RETURN UNTIL TUESDAY. SATURDAY AND INTO SUNDAY...WEAK RIDGING BETWEEN THE DEPARTING EAST COAST LOW AND THE STATIONARY MIDWESTERN LOW SHOULD LEAVE US MOSTLY DRY...BUT NAM HINTS AT ISOLATED CONVECTION BOTH AFTERNOONS. WILL ELECT TO ISSUE 10 POPS WITH ISOLATED THUNDERSTORMS FOR THE LATE AFTERNOON AND EARLY EVENING HOURS. MONDAY AND TUESDAY...MODELS NOW COMING INTO BETTER AGREEMENT EVER SO GRADUALLY WORKING IN A WEAK TROUGH FROM THE WEST...WHICH WILL OPEN UP THE GULF ALLOWING DEEP MOISTURE TO SET UP OVER THE AREA BY TUESDAY AFTERNOON. I NORMALLY REFRAIN FROM LIKELY POPS AT THIS TIMEFRAME...AND WILL STAY JUST BELOW LIKELY AT THIS TIME. TUESDAY HAS BEEN ALL OVER THE PLACE IN THE MODELS...AND ALTHOUGH MODELS ARE COMING INTO BETTER AGREEMENT...I AM HESITANT TO JUMP ON THE LIKELY SHIP AT THIS POINT. WEDNESDAY THROUGH FRIDAY...GFS SEEMS TO BE DOING MUCH BETTER AND HAS BACKED OFF QUITE A BIT ON FRONTAL PASSAGE...MAINTAINING THE MAIN SYSTEM IN THE NORTHERN BRANCH...RUNNING THE CANADIAN BOARDER. THE FRONT THAT THE GFS PREVIOUSLY BLASTED THROUGH THE AREA ON THURSDAY NOW DRIFTS EVER SO SLOWLY SOUTHWARD INTO CENTRAL ALABAMA. THIS WILL LEAVE US IN A BIT OF AN NONDESCRIPT UPPER PATTERN...STARTING TO LOOK LIKE A DEVELOPING BROAD SUB- TROPICAL RIDGE WITH EMBEDDED WEAKNESSES...WHICH SHOULD RESULT IN MORE SEASONABLE POPS AND TEMPS. JD/81 && .AVIATION...18Z TAF DISCUSSION. SCATTERED CONVECTION WILL CONTINUE TO DEVELOP ACROSS THE AREA THIS AFTERNOON. ACTIVITY WILL REMAIN SCATTERED SO JUST WENT WITH VCTS FOR THE FORECAST AND WILL MODIFY ANY TAFS FOR THUNDERSTORM DEVELOPMENT THIS AFTERNOON. MOST LOCATIONS ARE ALREADY AT OR ABOVE THE CONVECTIVE TEMP...SO WENT WITH SCT TO BKN DECKS AT 4 TO 6K THROUGH THE AFTERNOON. MOST LOCATIONS WILL HAVE VFR CONDITIONS OUTSIDE OF ANY RAIN AND THUNDERSTORMS. THE ONE EXCEPTIONS CONTINUES TO BE ANNISTON WITH MVFR VISIBILITIES. DOWNBURST WITH ANY ACTIVITY WILL HAVE THE POTENTIAL TO PRODUCE SOME STRONG WINDS. IFR/MVFR FOG WILL LIKELY REDEVELOP AFTER 05Z SATURDAY. IF ADDITIONAL AIRPORT SITES RECEIVE HEAVY RAIN TODAY...WILL LIKELY NEED TO INTRODUCE FOG AT THESE SITES AS WELL. JRA/16 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 64 90 64 91 66 / 20 10 10 10 10 ANNISTON 67 89 66 89 69 / 30 10 10 10 10 BIRMINGHAM 68 91 68 91 70 / 30 10 10 10 10 TUSCALOOSA 68 93 68 93 71 / 40 10 10 10 10 CALERA 67 92 69 91 70 / 40 10 10 10 10 AUBURN 64 88 69 91 70 / 30 10 10 10 10 MONTGOMERY 67 93 69 94 71 / 40 10 10 10 10 TROY 66 91 68 92 69 / 20 10 10 10 10 && .BMX WATCHES/WARNINGS/ADVISORIES... AL...NONE. && 16/81/16
Hazardous weather outlook, Jun 15, 12:50 PM CDT, 3 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1250 PM CDT FRI JUN 15 2007 ALZ011>015-017>050-161800- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1250 PM CDT FRI JUN 15 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ANYWHERE ACROSS CENTRAL ALABAMA THIS AFTERNOON...GENERALLY BETWEEN 1 PM AND 9 PM. ISOLATED STORMS MAY BRIEFLY BE SEVERE...WITH THE MAIN THREATS HAIL LARGER THAN PENNIES...FREQUENT CLOUD TO GROUND LIGHTNING...AND WIND GUSTS TO 65 MPH. THE STORMS SHOULD RAPIDLY DECREASE IN INTENSITY AFTER 9 PM. WET MICROBURST POTENTIAL: BIRMINGHAM...MODERATE. MONTGOMERY...LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WIDESPREAD ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS NOT ANTICIPATED.
In the hours before
Special weather statement, Jun 15, 2:41 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 241 PM CDT FRI JUN 15 2007 ALZ025-152015- SHELBY- 241 PM CDT FRI JUN 15 2007 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR SHELBY COUNTY UNTIL 315 PM CDT... AT 240 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 2 MILES WEST OF HARPERSVILLE...MOVING SOUTH AT 10 MPH. THE PRIMARY THREATS ARE SMALL HAIL AND STRONG GUSTY WINDS 35 TO 45 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING. HAIL UP TO ONE HALF INCH IN DIAMETER...DIME SIZE...WILL BE POSSIBLE. STRONG WINDS WILL BREAK OFF SMALL TREE LIMBS AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS. TAKE ACTION TO PROTECT YOURSELF FROM LIGHTNING BY SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING OR A METAL AUTOMOBILE. IF YOU ARE ON THE WATER AND YOUR BOAT HAS A CABIN... USE THE CABIN FOR A LIGHTNING SHELTER. OTHERWISE...BOATERS SHOULD HEAD TO SHORE AND SEEK SHELTER THERE. AVOID ELECTRICAL DEVICES AND OTHER OBJECTS WHICH CAN CONDUCT LIGHTNING. WAIT AT LEAST 30 MINUTES AFTER THE LAST RUMBLE OF THUNDER BEFORE RESUMING OUTDOOR ACTIVITIES. 17
Special weather statement, Jun 15, 2:51 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 251 PM CDT FRI JUN 15 2007 ALZ029-152030- RANDOLPH- 251 PM CDT FRI JUN 15 2007 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR RANDOLPH COUNTY UNTIL 330 PM CDT... AT 248 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 4 MILES SOUTHWEST OF BIG SPRINGS...STATIONARY. THE PRIMARY THREATS ARE SMALL HAIL AND STRONG GUSTY WINDS 35 TO 45 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING. HAIL UP TO ONE HALF INCH IN DIAMETER...DIME SIZE...WILL BE POSSIBLE. STRONG WINDS WILL BREAK OFF SMALL TREE LIMBS AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS. TAKE ACTION TO PROTECT YOURSELF FROM LIGHTNING BY SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING OR A METAL AUTOMOBILE. IF YOU ARE ON THE WATER AND YOUR BOAT HAS A CABIN... USE THE CABIN FOR A LIGHTNING SHELTER. OTHERWISE...BOATERS SHOULD HEAD TO SHORE AND SEEK SHELTER THERE. AVOID ELECTRICAL DEVICES AND OTHER OBJECTS WHICH CAN CONDUCT LIGHTNING. WAIT AT LEAST 30 MINUTES AFTER THE LAST RUMBLE OF THUNDER BEFORE RESUMING OUTDOOR ACTIVITIES. 17
Special weather statement, Jun 15, 2:56 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 256 PM CDT FRI JUN 15 2007 ALZ048-152045- RUSSELL- 256 PM CDT FRI JUN 15 2007 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR RUSSELL COUNTY UNTIL 345 PM CDT... AT 252 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 4 MILES NORTH OF UCHEE...MOVING SOUTHEAST AT 15 MPH. THE PRIMARY THREATS ARE SMALL HAIL AND STRONG GUSTY WINDS 35 TO 45 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING. HAIL UP TO ONE HALF INCH IN DIAMETER...DIME SIZE...WILL BE POSSIBLE. STRONG WINDS WILL BREAK OFF SMALL TREE LIMBS AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS. TAKE ACTION TO PROTECT YOURSELF FROM LIGHTNING BY SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING OR A METAL AUTOMOBILE. IF YOU ARE ON THE WATER AND YOUR BOAT HAS A CABIN... USE THE CABIN FOR A LIGHTNING SHELTER. OTHERWISE...BOATERS SHOULD HEAD TO SHORE AND SEEK SHELTER THERE. AVOID ELECTRICAL DEVICES AND OTHER OBJECTS WHICH CAN CONDUCT LIGHTNING. WAIT AT LEAST 30 MINUTES AFTER THE LAST RUMBLE OF THUNDER BEFORE RESUMING OUTDOOR ACTIVITIES. 17
Special weather statement, Jun 15, 3:01 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 301 PM CDT FRI JUN 15 2007 ALZ015-152045- WALKER- 301 PM CDT FRI JUN 15 2007 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR WALKER COUNTY UNTIL 345 PM CDT... AT 256 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 8 MILES NORTHWEST OF JASPER...MOVING SOUTHEAST AT 5 TO 10 MPH. THE PRIMARY THREATS ARE SMALL HAIL AND STRONG GUSTY WINDS 35 TO 45 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING. HAIL UP TO ONE HALF INCH IN DIAMETER...DIME SIZE...WILL BE POSSIBLE. STRONG WINDS WILL BREAK OFF SMALL TREE LIMBS AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS. TAKE ACTION TO PROTECT YOURSELF FROM LIGHTNING BY SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING OR A METAL AUTOMOBILE. IF YOU ARE ON THE WATER AND YOUR BOAT HAS A CABIN... USE THE CABIN FOR A LIGHTNING SHELTER. OTHERWISE...BOATERS SHOULD HEAD TO SHORE AND SEEK SHELTER THERE. AVOID ELECTRICAL DEVICES AND OTHER OBJECTS WHICH CAN CONDUCT LIGHTNING. WAIT AT LEAST 30 MINUTES AFTER THE LAST RUMBLE OF THUNDER BEFORE RESUMING OUTDOOR ACTIVITIES. 16
Special weather statement, Jun 15, 3:23 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 323 PM CDT FRI JUN 15 2007 ALZ011-152100- MARION- 323 PM CDT FRI JUN 15 2007 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR MARION COUNTY UNTIL 400 PM CDT... ... AT 322 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 8 MILES NORTH OF BRILLIANT...MOVING SOUTHEAST AT 5 MPH. THE PRIMARY THREATS ARE SMALL HAIL AND STRONG GUSTY WINDS 35 TO 45 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING. HAIL UP TO ONE HALF INCH IN DIAMETER...DIME SIZE...WILL BE POSSIBLE. STRONG WINDS WILL BREAK OFF SMALL TREE LIMBS AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS. TAKE ACTION TO PROTECT YOURSELF FROM LIGHTNING BY SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING OR A METAL AUTOMOBILE. IF YOU ARE ON THE WATER AND YOUR BOAT HAS A CABIN... USE THE CABIN FOR A LIGHTNING SHELTER. OTHERWISE...BOATERS SHOULD HEAD TO SHORE AND SEEK SHELTER THERE. AVOID ELECTRICAL DEVICES AND OTHER OBJECTS WHICH CAN CONDUCT LIGHTNING. WAIT AT LEAST 30 MINUTES AFTER THE LAST RUMBLE OF THUNDER BEFORE RESUMING OUTDOOR ACTIVITIES. 16
Special weather statement, Jun 15, 3:51 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 351 PM CDT FRI JUN 15 2007 ALZ014-152115- WINSTON- 351 PM CDT FRI JUN 15 2007 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR WINSTON COUNTY UNTIL 415 PM CDT... ... AT 347 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 3 MILES SOUTHWEST OF ADDISON...MOVING SOUTHEAST AT 10 MPH. THE PRIMARY THREATS ARE SMALL HAIL AND STRONG GUSTY WINDS 35 TO 45 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING. HAIL UP TO ONE HALF INCH IN DIAMETER...DIME SIZE...WILL BE POSSIBLE. STRONG WINDS WILL BREAK OFF SMALL TREE LIMBS AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS. TAKE ACTION TO PROTECT YOURSELF FROM LIGHTNING BY SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING OR A METAL AUTOMOBILE. IF YOU ARE ON THE WATER AND YOUR BOAT HAS A CABIN... USE THE CABIN FOR A LIGHTNING SHELTER. OTHERWISE...BOATERS SHOULD HEAD TO SHORE AND SEEK SHELTER THERE. AVOID ELECTRICAL DEVICES AND OTHER OBJECTS WHICH CAN CONDUCT LIGHTNING. WAIT AT LEAST 30 MINUTES AFTER THE LAST RUMBLE OF THUNDER BEFORE RESUMING OUTDOOR ACTIVITIES. JRA
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 8:14 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun | 46 min |
| Jun 15, 5:25 PM CDT | Severe Thunderstorm Warning | BMX | Chilton | 38 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.